You probably need a different kind of pill. The one you are taking isn't the correct hormone dosage for you. Talk to your doctor and they will help you get the right one for your body. I'd say to use a back up method of Birth Control in the meantime, just to be safe.
No, it is perfectly fine to not have a period while on birth control. Your physician would tell you the same.
Yes it can result in stopping your period but don't worry as this is perfectly normal.
Hi, Your question is: Should my period start the first day after I am through the hormone pills in a birth control pack?Not necessarily no. Your period will arrive anytime during the 7 days when your on the placebo pills or not taking any pills.
When you take 28-day birth control, you get a fake period from the hormone levels in your body. Scientists have found this is fine for your body, and will not hurt you.
If you're on birth control and have missed any pills this can result in a early period. Alternatively pregnancy, irregular periods or hormone imbalance can also cause a early period.
No. It's not something that you can control.
Its perfectly normal. Put something warm in your tummy . Eat a banana and drink water
Yes it will, at least it should. You're supposed to start your period when you get to the last week of them. But it's perfectly fine to delay your period, unless you do it for a long period of time.
yes you can. birth control in any for is going to redirect your cycle to 28 days no matter what. but if you want you period to come 3 weeks from your regular period( when you are on birth control you will not have a period, it is called withdrawal bleeding. because you don't ovulate while on birth control. withdrawal from the hormone causes the bleeding.) so actually you can choose when you"period" comes. hope this helps!!!
Birth control can make your period regular, but you won't be able to get pregnant while you are on it. If you are looking to regulate your period, talk to your doctor. There may be some sort of hormone or other prescription available to help.
Yea the pill will make u get your period
Nothing, this is a perfectly normal withdrawal bleed from missing your pills.